IJPAM: Volume 76, No. 2 (2012)

NON-UNIQUENESS OF CONFORMAL MAPPING AND
POSSIBILITY OF A FIXED POINT MAPPING

Yoshihiro Mochimaru
Department of International Development Engineering
Tokyo Institute of Technology
2-12-1, Ookayama, Meguro-ku, Tokyo, 152-8550, JAPAN


Abstract. Non-uniqueness of conformal mapping and possibility of a fixed point mapping is shown by concrete families of univalent analytic mapping functions with three real parameters, as long as univalent conformal mapping to a specified region from a semi-infinite region is given.

Received: January 28, 2012

AMS Subject Classification: 30C20, 30C35

Key Words and Phrases: conformal mapping, non-uniqueness, fixed point

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 2